# SDR AALA201808279050

- Difficulty date: August 25, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N933NN
- Make and model: Boeing 737823
- Aircraft serial: 31173
- Aircraft time: 16,609 hours, 6,687 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 CABIN DOOR EMERGENCY EXIT LIGHT WAS FOUND DAMAGED.  REPLACED THE LENS,  OPS CHECKED NORMAL IAW AMM 33-51-00.
